MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, JOHANN LONG, MONOPOLAR; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE

OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, JOHANN LONG, MONOPOLAR; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE
Model Number WA69314M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer returned the jaw insert to the service center for a separate issue.During the device analysis, a loose connecting pin was found.There was no patient involvement.

Brand Name
JAWS INSERT "HICURA", 5 X 330, JOHANN LONG, MONOPOLAR
Common Device Name
RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25533317
Report Number9610773-2026-04479
Device Sequence Number21248051
Product Code GEI
UDI-Device Identifier04042761079204
UDI-Public04042761079204
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K140624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA69314M
Device Lot Number25304-020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown